MathSciNet Relay Station
MathSciNet bibliographic data
MR971933 58E05 (35J65 47H15 58C27)
Church, P. T.; Timourian, J. G. A nonlinear elliptic operator and its singular values. Pacific J. Math. 136 (1989), no. 1, 57–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement